BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2018 Volume 29 >

Please use this identifier to cite or link to this item:

Title: A Fractional Inequality on Compact Manifolds and Lie Groups
Authors: Tarulli, Mirko
Venkov, George
Keywords: A-priori estimates on Riemannian manifolds
Sobolev spaces on Riemannian manifolds
Issue Date: 2018
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 29, No 1, (2018), 151p-158p
Abstract: 2010 Mathematics Subject Classification: 35B45, 53B20.
Description: [Venkov George; Венков Георги]
ISSN: 0204-9805
Appears in Collections:2018 Volume 29

Files in This Item:

File Description SizeFormat
Pliska-29-2018-151-158.pdf375.42 kBAdobe PDFView/Open
Abstract.jpgAbstract21.54 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License